# SDR UPS00434367

- Difficulty date: October 17, 2000
- Submitted: November 3, 2000
- Operation: Air carrier
- Aircraft: N682UP
- Make and model: Boeing 747121
- Aircraft serial: 20349
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part serial: BAC15201566
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, FOUND CORROSION IN SEAT TRACK FLANGE AT RBL 76 BS 760 - 800.  FOUND CORROSION OUT OF LIMITS OF SRM 53-10-01.  REPLACED SEAT TRACK RBL 76 BETWEEN STA 730 AND 850.
